3 doctors weighed in:

Can't Zoloft (sertraline) make u sweat very badly even at night and resemble lymphoma sweats?

3 doctors weighed in
Dr. Colin Kerr
Family Medicine
1 doctor agrees

In brief: Zoloft (sertraline) sweats

The whole class of ssri medications (including prozac, zoloft, paxil, (paroxetine) etc.
) can cause night sweats, particularly as you are stopping or reducing the medication. Paxil (paroxetine) is the worst offender in this group. Some patients have this symptom even while taking the medication. Usually it will go away after a few weeks.

In brief: Zoloft (sertraline) sweats

The whole class of ssri medications (including prozac, zoloft, paxil, (paroxetine) etc.
) can cause night sweats, particularly as you are stopping or reducing the medication. Paxil (paroxetine) is the worst offender in this group. Some patients have this symptom even while taking the medication. Usually it will go away after a few weeks.
Dr. Colin Kerr
Dr. Colin Kerr
Thank
Dr. Joseph Weiner
Psychiatry

In brief: Yes

Excessive sweating is one known side effect of zoloft and other similar antidepressants such as prozac, paxil, (paroxetine) celexa, Cymbalta and luvox.
Consult your physician to address this. However, if you also have other symptoms along with sweating such as fever, cough, weight loss, frequent infections, or feeling "ill", please consult in internist in case there is a medical problem going on.

In brief: Yes

Excessive sweating is one known side effect of zoloft and other similar antidepressants such as prozac, paxil, (paroxetine) celexa, Cymbalta and luvox.
Consult your physician to address this. However, if you also have other symptoms along with sweating such as fever, cough, weight loss, frequent infections, or feeling "ill", please consult in internist in case there is a medical problem going on.
Dr. Joseph Weiner
Dr. Joseph Weiner
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors